Wilko Aspirin 300mg 16 pack

0142471
 out of 5 stars

Wilko Aspirin 300mg 16 pack

0142471
£0.40
 out of 5 stars
Our Wilko Aspirin tablets provide effective pain relief for mild to moderate pain including headache, migraine, neuralgia (nerve pain), toothache, sore throat and period pains. Aspirin can provide symptomatic relief of colds and flu, rheumatic pain, sprains and strains, muscular aches, fibrositis, sciatica, lumbago, joint swelling and stiffness. Always read the label. Medicinal product. For the relief of pain, swelling and high temperature. Active ingredient, each tablet contains 300mg aspirin. See enclosed leaflet for full ingredients list. Please read the enclosed leaflet carefully before use. If symptoms persist or if you do not get better consult your doctor. Do not give to children under 16 years old. Store out of reach and sight of children.
£0.40

Product Information

Our Wilko Aspirin tablets provide effective pain relief for mild to moderate pain including headache, migraine, neuralgia (nerve pain), toothache, sore throat and period pains. Aspirin can provide symptomatic relief of colds and flu, rheumatic pain, sprains and strains, muscular aches, fibrositis, sciatica, lumbago, joint swelling and stiffness. Always read the label. Medicinal product. For the relief of pain, swelling and high temperature. Active ingredient, each tablet contains 300mg aspirin. See enclosed leaflet for full ingredients list. Please read the enclosed leaflet carefully before use. If symptoms persist or if you do not get better consult your doctor. Do not give to children under 16 years old. Store out of reach and sight of children.
Brand: Wilko
Type: Aspirin
Pack Qty: 16
Size: 300mg
Assembly: No
Height: 8.8CM
Width: 7.1CM
Age: Adult Only
Depth: 1.8CM
Bar Code: 1424713

Free Returns

If something’s not right, you can return the product to us within 28 days of purchase and we will gladly refund or exchange. Unfortunately, we’re unable to provide a refund or exchange without a valid proof of purchase.

View Terms & Conditions »

Inspire Me

wilkolife-logo-1.png Wilko Inspire Me

Welcome to Wilko Life, our exciting blog that’s all about sharing with you the best of what we do. From the latest stories on what’s new and what’s hot.

Visit Wilko Life »

Registered Seller of Medicines

MHRA Logo

Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

Product Information

Our Wilko Aspirin tablets provide effective pain relief for mild to moderate pain including headache, migraine, neuralgia (nerve pain), toothache, sore throat and period pains. Aspirin can provide symptomatic relief of colds and flu, rheumatic pain, sprains and strains, muscular aches, fibrositis, sciatica, lumbago, joint swelling and stiffness. Always read the label. Medicinal product. For the relief of pain, swelling and high temperature. Active ingredient, each tablet contains 300mg aspirin. See enclosed leaflet for full ingredients list. Please read the enclosed leaflet carefully before use. If symptoms persist or if you do not get better consult your doctor. Do not give to children under 16 years old. Store out of reach and sight of children.
Brand: Wilko
Type: Aspirin
Pack Qty: 16
Size: 300mg
Assembly: No
Height: 8.8CM
Width: 7.1CM
Age: Adult Only
Depth: 1.8CM
Bar Code: 1424713

You May Also Like

Customer Reviews

Item removed from saved for later